Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/81865
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Output feedback control of Markovian jump repeated scalar nonlinear systems
Author: Wu, L.
Su, X.
Shi, P.
Citation: IEEE Transactions on Automatic Control, 2014; 59(1):199-204
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2014
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Ligang Wu, Xiaojie Su and Peng Shi
Abstract: This paper is concerned with the induced ℓ₂ dynamic output feedback controller (DOFC) design problem for discrete-time Markovian jump repeated scalar nonlinear systems. By employing both the switching-sequence dependent Lyapunov function approach and the positive definite diagonally dominant Lyapunov function technique, a sufficient condition is first established, which guarantees the underlying system to be stochastically stable with an induced ℓ₂ disturbance attenuation performance. Then the desired full- or reduced-order DOFCs are designed by using projection approach. Cone complementarity linearization procedure is employed to cast the nonconvex feasibility problem into a sequential minimization problem. Finally, a numerical example is presented to show the effectiveness of the proposed methods.
Rights: © 2013 IEEE
RMID: 0020134110
DOI: 10.1109/TAC.2013.2267353
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.